Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
Geometry of v-Tamari lattices in types A and B
Authors: Ceballos, C.; Padrol, A.; Sarmiento, C.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Seminaire Lotharingien DE Combinatoire
Volume: 78B
Sequence Number of Article: 68
Document Type: Article
ID: 741477.0
Tropical catalan subdivisions
Authors: Ceballos, C.; Padrol, A.; Sarmiento, C.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Electronic Notes in Discrete Mathematics
Volume: 54
Start Page: 187
End Page: 192
Document Type: Article
ID: 729032.0
Concerning triangulations of products of simplicesquations
Authors: Sarmiento, C.
Name of University: Universität Leipzig
Place of University: Leipzig
Date of Approval (YYYY-MM-DD): 2014-05-28
Document Type: PhD-Thesis
ID: 708496.0
Betti numbers of cut ideals of trees
Authors: Potka, S.; Sarmiento, C.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Journal of Algebraic Statistics
Volume: 4
Issue / Number: 1
Start Page: 108
End Page: 117
Document Type: Article
ID: 688116.0
Branch xylem density variations across the Amazon Basin
Authors: Patino, Sandra; Lloyd, Jonathan; Paiva, R.; Baker, Timothy Russell; Quesada, C. A.; Mercado, Lina M.; Schmerler, Jens; Schwarz, M.; Santos, A. J. B.; Aguilar, A.; Czimczik, Claudia I.; Gallo, J.; Horna, Viviana; Hoyos, E. J.; Jimenez, E. M.; Palomino, W.; Peacock, J.; Pena-Cruz, A.; Sarmiento, C.; Sota, A.; Turriago, J. D.; Villanueva, B.; Vitzthum, P.; Alvarez, E.; Arroyo, L.; Baraloto, C.; Bonal, D.; Chave, J.; Costa, A. C. L.; Herrera, R.; Higuchi, N.; Killeen, T.; Leal, E.; Luizao, F.; Meir, P.; Monteagudo, A.; Neil, D.; Núnez Vargas, P.; Penuela, M.C.; Pitman, N. C. A.; Priante Filho, N.; Prieto, A.; Panfil, S. N.; Rudas, A.; Salomao, R.; Silva, N.; Silveira, M.; Soares de Almeida, S.; Torres Lezama, A.; Vásquez Martínez, R.; Vieira, I. C. G.; Malhi, Y.; Phillips, O. L.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Biogeosciences
Volume: 6
Start Page: 545
End Page: 568
Document Type: Article
ID: 466359.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.